# SDR YENA2024061100852

- Difficulty date: June 9, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N779JB
- Make and model: Airbus A320-232
- Aircraft serial: 03811
- Aircraft time: 57,244 hours, 20,050 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2126, MBJ-FLL. 'DIRTY SOCK ODOR REPORTED BY INFLIGHT AND F/O. PREVIOUSLY WRITTEN UP AND APU BLEED DEFERRED; REF LP 3897023, ITEM 1 FOR LEVEL C DECONTAMINATION AND REF LP 3897023, ITEM 2 AND LP 3897024, ITEM 1 FOR OZONE FILTER REPLACEMENT. C/W INFO NOTICE 2017-T015, SECTION B2. ODOR IDENTIFIED AS APU CORRECTIVE ACTION TYPE 1 DECON LEVEL C WAS ACCOMPLISHED AS PER TSM 05-50-00-810-831-A. APU MEL RECLASSIFIED. A/C OK FOR SERVICE AT THIS TIME.'
